Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes hot flashes after every meal?

I saw my Dr yesterday and told her of my "hot flashes" after every meal. She said that this was a vascular condition related to rosacea. I forgot to ask her the name of this condition so I could look up more information. Do you have an idea what this diagnosis would be?
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, my name is Dr.Dorina Gurabardhi. I understand your concern.
Your symptoms seems to be related to a condition called rosacea.
There are many reasons that cause rosacea.
It can be genetic,also a damage of the blood vessels.
Some advices that I can give to you are:
-Use mirvaso, a gel that tightens blood vessels in the skin to get rid of some of your redness.
-use sunscreen
-avoid hot and cold temperatures
Hope my answer was helpful, if you have any other questions I'll be glad to help, thanks!
Answered: Mon, 5 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor